# SDR GTIA030247

- Difficulty date: April 6, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2862
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FOUND FORWARD EMERGENCY EXIT LIGHT ASSEMBLY BROKEN.  REMOVED AND REPLACED FORWARD EMERGENCY EXIT LIGHT ASSEMBLY FUNCTIONAL CHECK GOOD.  (M)
